Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Maps into complex space


Author: Howard Jacobowitz
Journal: Proc. Amer. Math. Soc. 134 (2006), 893-895
MSC (2000): Primary 58A99; Secondary 58J10
Published electronically: July 8, 2005
MathSciNet review: 2180907
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If the dimension of $M$ is denoted by $2k-1$ or $2k$, then a generic map $F:M\to C^k$ satisfies $dF_1\wedge \ldots\wedge dF_k \neq 0$, while in certain cases there is no map $F: M\to C^{k+1}$ that satisfies $dF_1\wedge \ldots\wedge dF_{k+1} \neq 0$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58A99, 58J10

Retrieve articles in all journals with MSC (2000): 58A99, 58J10


Additional Information

Howard Jacobowitz
Affiliation: Department of Mathematical Sciences, Rutgers University, Camden, New Jersey 08102
Email: jacobowi@camden.rutgers.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08056-1
PII: S 0002-9939(05)08056-1
Received by editor(s): September 22, 2004
Published electronically: July 8, 2005
Communicated by: Jozef Dodziuk
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.